# SDR QMLA2012010412003

- Difficulty date: January 4, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N407TX
- Make and model: Bell 407
- Aircraft serial: 53892
- Aircraft time: 1,504 hours, 3,193 cycles
- Engine: Allsn 250C47B
- Engine time: 1,504 hours, 3,193 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23077067
- Part serial: VN1BAU0708
- Condition: Separated
- Location: Engine
- Part time: 1,504 hours, 3,193 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

ON COMPLETION OF A HOVERING AUTOROTATION IN THE COURSE OF A CHECKRIDE, PILOT’S HEARD A NOISE COMING FROM THE ENGINE DURING HOVER FLIGHT. ALL ENGINE INDICATIONS WERE NORMAL DURING HOVER,  ACFT WAS TAXIED TO PARK.  DURING HOVER TAXI MANEUVER, A LOUD POP WAS HEARD FROM THE ENGINE. ACFT WAS IMMEDIATELY LANDED ON RAMP AND AFTER 30 SECONDS, SHUTDOWN.   FROM OUTSIDE, HEARD UNUSUAL NOISES COMING FROM ENGINE, WITH VERY SHORT AND ABNORMAL NG COAST DOWN PERIOD.  COCKPIT INDICATION DISPLAYED AN UNUSUALLY RAPID NG REDUCTION AND RAPID MGT RISE.   FOUND FUEL NOZZLE HAD SEPARATED, IMPACTING THE FIRST STAGE TURBINE NOZZLE AND THE FIRST STAGE TURBINE WHEEL.  REPLACED THE TURBINE ASSY AND THE FUEL NOZZLE.
